Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 33, NWS Atlanta, GA

March 25, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 7:48 PM EDT for 4 counties in Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2019, 7:48 PM EDT (23:48 UTC)
Expired
Mar 25, 2019, 8:15 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, GA, Hancock County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

285 
WUUS52 KFFC 252348
SVRFFC
GAC133-141-211-237-260015-
/O.NEW.KFFC.SV.W.0033.190325T2348Z-190326T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
748 PM EDT MON MAR 25 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Morgan County in north central Georgia...
  Putnam County in central Georgia...
  Western Hancock County in east central Georgia...
  South central Greene County in east central Georgia...

* Until 815 PM EDT.

* At 748 PM EDT, a severe thunderstorm was located near Eatonton,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eatonton, Reynolds Plantation, Phoenix, Liberty, Devereux, Harmony,
  Oconee Springs Park, Warfield, Willard, Rockville, Rock Eagle 4-H
  Center, Central Georgia Experiment Stn and Shoulderbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3314 8307 3331 8354 3343 8353 3348 8344
      3349 8329 3341 8294
TIME...MOT...LOC 2348Z 287DEG 33KT 3336 8335 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
497 
WWUS52 KFFC 260006
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
806 PM EDT MON MAR 25 2019

GAC211-260016-
/O.CAN.KFFC.SV.W.0033.000000T0000Z-190326T0015Z/
Morgan GA-
806 PM EDT MON MAR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3314 8307 3330 8341 3342 8335 3347 8320
      3341 8294
TIME...MOT...LOC 0006Z 287DEG 33KT 3331 8316 

$$

GAC133-141-237-260015-
/O.CON.KFFC.SV.W.0033.000000T0000Z-190326T0015Z/
Putnam GA-Hancock GA-Greene GA-
806 PM EDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN PUTNAM...WESTERN HANCOCK AND SOUTH CENTRAL GREENE
COUNTIES...

At 806 PM EDT, a severe thunderstorm was located over Oconee Springs
Park, or 10 miles west of Sparta, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eatonton, Reynolds Plantation, Phoenix, Liberty, Rockville, Devereux,
Shoulderbone, Oconee Springs Park and Warfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3314 8307 3330 8341 3342 8335 3347 8320
      3341 8294
TIME...MOT...LOC 0006Z 287DEG 33KT 3331 8316 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 7:01 PM EDT, 47 minutes earlier.

Area forecast discussion, Mar 25, 7:01 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
701 PM EDT Mon Mar 25 2019

.UPDATE...
Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 334 PM EDT Mon Mar 25 2019/

SHORT TERM /Tonight through Tuesday Night/...

Tricky forecast for the start of the short term with if and how much
possible strong to severe convective development occurs late this
afternoon into evening with upper wave/cold pool pushing in from the
west and if any sfc destabilization happens. Some rather dense cloud
coverage has limited warming/instability across north GA for the
time being and even though a pocket of some clearing is advecting in
from the west, some stratocu is quickly filling in. That being
said... hi-res models are consistent with scattered initiation
across AL here in the next few hours that continue into north and
part of central GA and it wouldn't take much CAPE given the very low
freezing level and aforementioned cooling aloft/steepening lapse
rates to generate thunderstorms capable of hail. Will be holding
steady on the forecast given these factors, and may just be a bit
delayed than previous thoughts.

Wedge front builds in Tuesday and has enough forcing and CAM
agreement to warrant slight to low end chance pops for shower
development. Decent inversion aloft will keep things capped so not
including thunder mention. A secondary much weaker upper shortwave
looks to push across western and central GA late Tuesday into the
overnight so have held onto some slight shower chances
accordingly.

Cooler temps expected Tuesday in the upper 50s to low 60s for most
areas given wedge, and lows Tuesday night will be back in the low
40s to upper 30s.

Baker

LONG TERM /Wednesday through Monday/...

No significant weather impacts expected in the long term period.
Main concerns are timing of precip and chance of convection
associated with next system, currently progged for Sunday and
beyond.

Pattern at start of period characterized by NW flow aloft over the
southeast CONUS with shortwave trough east of southeast U.S.
Atlantic coast. Wed and Thurs will be great days to be outside, with
clear skies and warm daytime temps and cool morning temps. Could see
some areas of far northeast GA approach freezing temps Tues and Wed
night.

By Thurs large shortwave centered over Hudson's Bay with flow
extending well into OH/TN valley, Could see some clouds over north
GA in the westerlies. Flow becomes WSWly aloft Friday with warming
and increasing high clouds. At this point, 12Z models diverge
somewhat but in better agreement than prev cycles. GFS/CMC faster
while EC slower, but all bring in precip Sat/Sun. Too far out to
indicate likelihood of convection or precip amounts with any
confidence. Did see that GFS has much more intense evolution of
second shortwave behind the weekend system which greatly modulates
precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon
based on lack of model consensus and large discrepancy of fcst
impacts (i.e. if you want to see heavy rain and the washing of
pollen, bet on the GFS).

Until then, with rainfall with today's system mainly expected over
north GA, drought conditions over middle GA will continue to expand.

SNELSON

PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/

LONG TERM /Tuesday Night through Sunday/...

A secondary closed upper low behind the main trough could lead to
some wraparound cloud coverage and additional light showers and
graupel (the latter due to very cold temperatures in the core of the
system) on Tuesday. These conditions should be coming to an end by
Tuesday night as the extended period begins. Upper-level ridging
will then build in to the southeastern CONUS on Wednesday and an
associated surface high will simultaneously move east of the
Appalachians. High pressure will then progressively build southward
from this high across the forecast area during the later half of the
work week. Clearing skies and dry conditions will be anticipated to
return on Wednesday and lead to gradual warming through the end of
the week. High temperatures mainly 5-10 degrees below climatological
normals on Wednesday gradually increasing to 4-8 degrees above
climatological normals by Saturday.

The next system approaches the area during the coming weekend as an
upper level longwave trough moves eastward from the Great Plains
towards the Atlantic Coast. At the surface, a low pressure system is
expected to drop a cold front into the the Mississippi Valley by
Saturday night. This front is expected to push southeastward towards
the forecast area Sunday as the low quickly retreats to the
northeast. Model guidance is trending towards better agreement, but
still remains somewhat inconsistent with the handling of this system
as the front approaches Georgia. Latest GFS presents a faster, drier
solution with precipitation ahead of the front entering the area
late Saturday night and clearing the forecast area Sunday night,
while the latest ECMWF presents a slower, wetter solution with
precipitation entering Sunday morning and lingering until the front
clears Monday morning. Sufficient instability is possible across
central Georgia during the daytime on Sunday to support thunderstorm
development, so included a slight chance of thunderstorms across the
southern portion of the forecast area at that time. Will continue to
monitor severe weather potential in ensuing forecasts for severe
potential as model guidance continues to come into better
agreement.

King

&&

.AVIATION...
00Z Update...
Area of scattered showers/tsra will diminish from the northwest
this evening and should clear the TAF sites by 06Z. Cigs should
remain VFR through 06Z and then a decrease in cigs to MVFR late
tonight and continuing through most of the day Tuesday. Scattered
showers will develop along a backdoor front that will move across
the forecast area Tuesday afternoon. Winds will be northwest 5 to
10kts through early Tuesday morning shifting to the northeast
behind the back door front late Tuesday morning and afternoon.

//ATL Confidence...00Z Update...
Medium on timing on onset of MVFR cigs.
Medium on timing of shra Tuesday afternoon.
High on remainder of the elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  60  38  61 /  70  10  10   0
Atlanta         50  60  41  62 /  70  30  20   0
Blairsville     43  58  35  60 /  60  30  20   0
Cartersville    47  59  41  63 /  60  30  20   0
Columbus        51  65  44  65 /  60  30  20   0
Gainesville     48  59  39  59 /  60  20  20   0
Macon           51  64  41  64 /  70  30  20   0
Rome            48  60  42  64 /  50  20  20   0
Peachtree City  49  61  41  63 /  70  30  20   0
Vidalia         55  67  42  64 /  60  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....RW
AVIATION...17
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1059 AM EDT Mon Mar 25 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1059 AM EDT Mon Mar 25 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An upper level system will push southeastward across the area
today, bringing increased chances for showers and thunderstorms.
Some storms could be strong to severe this afternoon into
evening. The primary threats will be large hail and damaging
winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible Sunday and Sunday
night as a cold front moves through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 25, 7:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT MON MAR 25 2019

GAZ048-049-059-060-252345-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
715 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
NORTHWESTERN PUTNAM...NORTHERN JASPER AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 745 PM EDT...

At 715 PM EDT...a line of strong thunderstorms was along a line
extending from near Godfrey to North Alcovy...and moving east at 30
mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Monticello, Newborn, Mansfield, Shady Dale, Stewart, Harmony,
Godfrey, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Calvin, Farrar, Eudora and North Alcovy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8325 3329 8363 3343 8387 3351 8384
      3355 8358
TIME...MOT...LOC 2315Z 286DEG 25KT 3350 8355 3342 8382

HAIL...0.25IN
WIND...40MPH
Local storm report, Mar 25, 7:29 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT MON MAR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             ATLANTA                 33.64N  84.43W
03/25/2019  M0.75 INCH       CLAYTON            GA   ASOS

            PENNY-SIZED HAIL FELL AT HARTSFIELD-JACKSON AIRPORT.

&&

EVENT NUMBER FFC1900121

RWILLIS
Special weather statement, Mar 25, 7:29 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 PM EDT MON MAR 25 2019

GAZ045-046-055-057-260000-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
729 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...NORTHERN
CLAYTON...SOUTHWESTERN DEKALB AND NORTHWESTERN HENRY COUNTIES UNTIL
800 PM EDT...

At 728 PM EDT...a strong thunderstorm was over Ellenwood, or near
Jonesboro...moving east at 35 mph.

  HAZARD...Winds up to 40 mph...nickel sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough, Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow,
Lake City, Lake Spivey, Rex, Magnet, Richardson Park, Ellenwood,
Hidden Valley Park, Fort Gillem, Panola Mountain State Park, Flippen,
Conley, Kelleytown and Eagles Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3365 8437 3365 8435 3368 8435 3369 8434
      3362 8398 3357 8400 3352 8405 3352 8404
      3350 8403 3341 8407 3357 8442
TIME...MOT...LOC 2328Z 290DEG 32KT 3360 8431

HAIL...0.88IN
WIND...40MPH
Special weather statement, Mar 25, 7:35 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
735 PM EDT MON MAR 25 2019

GAZ033-044>046-055-057-260000-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
735 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHWESTERN
ROCKDALE...CLAYTON...SOUTHERN DEKALB...NORTHWESTERN HENRY AND EASTERN
SOUTH FULTON COUNTIES UNTIL 800 PM EDT...

At 735 PM EDT...a line of strong thunderstorms was along a line
extending from West End to College Park to Union City...and moving
east at 50 mph.

  HAZARD...Winds up to 40 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Atlanta, Conyers, Jonesboro, East Point, Stockbridge, Union City,
Forest Park, Riverdale, College Park, Morrow, Hapeville, Lake City,
Lithonia, Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta,
Candler-Mcafee, Lakeview Estates, Belvedere Park, Lake Spivey and
Rex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3362 8462 3377 8444 3369 8400 3354 8408
      3344 8420 3354 8444 3355 8444 3355 8446
TIME...MOT...LOC 2335Z 284DEG 43KT 3373 8442 3366 8448 3361 8455

HAIL...0.75IN
WIND...40MPH
Special weather statement, Mar 25, 7:38 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
738 PM EDT MON MAR 25 2019

GAZ056-058-059-067>072-079-260015-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Spalding GA-
Meriwether GA-Talbot GA-Pike GA-
738 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUTTS...LAMAR...NORTHERN
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHWESTERN JASPER...
SOUTHERN SPALDING...MERIWETHER...NORTHERN TALBOT AND PIKE COUNTIES
UNTIL 815 PM EDT...

At 737 PM EDT...a line of strong thunderstorms was extending from
near High Falls State Park to near Greenville...and moving east at
40 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of these storms include
Griffin, Thomaston, Barnesville, Forsyth, Zebulon, Greenville,
Manchester, Woodbury, Milner, Warm Springs, Molena, Williamson,
Orchard Hill, Meansville, Aldora, Gay, Sunset Village, Lincoln Park,
The Rock and East Griffin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3307 8481 3322 8447 3328 8408 3318 8362
      3278 8448 3288 8472
TIME...MOT...LOC 2337Z 278DEG 36KT 3323 8404 3300 8466

HAIL...0.75IN
WIND...40MPH
Special weather statement, Mar 25, 7:43 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT MON MAR 25 2019

GAZ056>058-260015-
Butts GA-Spalding GA-Henry GA-
743 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN SPALDING AND
SOUTHEASTERN HENRY COUNTIES UNTIL 815 PM EDT...

At 743 PM EDT...a strong thunderstorm was over Luella, or near
McDonough...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jackson, Locust Grove, Flovilla, Jenkinsburg, Luella, McKibben,
Indian Springs State Park and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3341 8423 3336 8386 3334 8386 3333 8384
      3322 8388 3334 8426
TIME...MOT...LOC 2343Z 287DEG 33KT 3335 8415

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:48 PM EDTSpecial Weather StatementFFCDeKalb, Fulton27 min
Mar 25, 4:03 PM EDTSpecial Weather StatementFFCGwinnett27 min
Mar 25, 4:31 PM EDTSpecial Weather StatementFFCWalton29 min
Mar 25, 5:04 PM EDTSpecial Weather StatementFFCDade26 min
Mar 25, 5:16 PM EDTSpecial Weather StatementFFCOconee29 min
Mar 25, 5:23 PM EDTSpecial Weather StatementFFCMurray37 min
Mar 25, 5:38 PM EDTSpecial Weather StatementFFCCatoosa37 min
Mar 25, 5:46 PM EDTSpecial Weather StatementFFCPaulding29 min
Mar 25, 5:47 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes43 min
Mar 25, 5:55 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield35 min
Mar 25, 6:04 PM EDTSpecial Weather StatementFFCRockdale41 min
Mar 25, 6:08 PM EDTSpecial Weather StatementFFCMurray37 min
Mar 25, 6:12 PM EDTSpecial Weather StatementFFCUpson48 min
Mar 25, 6:16 PM EDTSpecial Weather StatementFFCHaralson, Polk29 min
Mar 25, 6:28 PM EDTSpecial Weather StatementFFCHeard47 min
Mar 25, 6:29 PM EDTSpecial Weather StatementFFCGilmer31 min
Mar 25, 6:30 PM EDTSpecial Weather StatementFFCWilkes30 min
Mar 25, 6:31 PM EDTSpecial Weather StatementFFCCobb29 min
Mar 25, 6:35 PM EDTSpecial Weather StatementFFCJones, Monroe25 min
Mar 25, 6:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Mar 25, 6:47 PM EDTSpecial Weather StatementFFCDouglas, Paulding28 min
Mar 25, 6:54 PM EDTSpecial Weather StatementFFCMeriwether36 min
Mar 25, 6:56 PM EDTSpecial Weather StatementFFCClayton34 min
Mar 25, 7:00 PM EDTSpecial Weather StatementFFCGordon30 min
Mar 25, 7:00 PM EDTSevere Thunderstorm WarningFFCJones, Monroe45 min
Mar 25, 7:03 PM EDTSpecial Weather StatementFFCTaliaferro, Warren42 min
Mar 25, 7:04 PM EDTSpecial Weather StatementFFCDeKalb26 min
Mar 25, 7:09 PM EDTSpecial Weather StatementFFCTroup51 min
Mar 25, 7:15 PM EDTSpecial Weather StatementFFCJasper30 min
Mar 25, 7:29 PM EDTSpecial Weather StatementFFCHenry31 min
Mar 25, 7:31 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup44 min
Mar 25, 7:35 PM EDTSpecial Weather StatementFFCClayton, Rockdale25 min
Mar 25, 7:38 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Upson37 min
Mar 25, 7:43 PM EDTSpecial Weather StatementFFCButts32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.